RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 393, Number 2, Pages 159–164 (Mi dan1678)  

This article is cited in 3 scientific papers (total in 4 papers)

The positivity property of solutions of some nonlinear elliptic inequalities in ${\Bbb R}^n$

È.Mitidieri, S.I. Pokhozhaev



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan1678

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Mitidieri, S. I. Pokhozhaev, “Liouville Theorems for Some Classes of Nonlinear Nonlocal Problems”, Proc. Steklov Inst. Math., 248 (2005), 158–178  mathnet  mathscinet  zmath
    2. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Russian Math. Surveys, 61:2 (2006), 373–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Proc. Steklov Inst. Math., 260 (2008), 90–111  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. L. D'Ambrosio, E. Mitidieri, “Nonnegative solutions of some quasilinear elliptic inequalities and applications”, Sb. Math., 201:6 (2010), 855–871  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019